# SDR DXTA2022090669690

- Difficulty date: September 5, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N622QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0268
- Aircraft time: 1,833 hours, 1,178 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL IMBALANCE: BEFORE TAKEOFF, FUEL WAS BALANCED AT 4500 A SIDE. DURING TAKEOFF, RIGHT FUEL INDICATED AN INCREASE OF OVER 1000 POUNDS AND THE FUEL IMBALANCE CAS MESSAGE POSTED. RIGHT FUEL  SLOWLY RETURNED TO A CORRECT INDICATION OVER THE NEXT 15 MINUTES.
